# SDR 04FDEA001005

- Difficulty date: April 18, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 44,468 hours, 8,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OUTBOARD FLAP INBOARD HINGE TENSION STRAP SUPPORT, CRACK FOUND ON LOWER HOLE AT 6 O' CLOCK POSITION FORWARD FACE.
